Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2006, Issue 596

Issues

Free boundary regularity below the continuous threshold: 2-phase problems

Carlos Kenig / Tatiana Toro
Published Online: 2006-08-16 | DOI: https://doi.org/10.1515/CRELLE.2006.050

Abstract

In the present paper we continue our study of free boundary regularity problems for harmonic measure and Poisson kernels, below the continuous threshold. We focus our attention on 2-phase problems. We show that under the appropriate hypothesis for the free boundary data, if each phase is geometrically non-degenerate then the free boundary is regular. The main new point of this work is that no flatness condition on the free boundary is assumed a priori.

About the article

Received: 2003-03-06

Published Online: 2006-08-16

Published in Print: 2006-07-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2006, Issue 596, Pages 1–44, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/CRELLE.2006.050.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Jonas Azzam and Mihalis Mourgoglou
Analysis & PDE, 2019, Volume 12, Number 8, Page 1891
[2]
Guy David, Max Engelstein, and Tatiana Toro
Advances in Mathematics, 2019, Volume 350, Page 1109
[3]
Jonas Azzam
International Mathematics Research Notices, 2019
[4]
Murat Akman, Jonas Azzam, and Mihalis Mourgoglou
Advances in Mathematics, 2019, Volume 345, Page 1206
[5]
Matthew Badger, Max Engelstein, and Tatiana Toro
Analysis & PDE, 2017, Volume 10, Number 6, Page 1455
[6]
Max Engelstein
Advances in Mathematics, 2017, Volume 314, Page 835
[7]
Jonas Azzam, Mihalis Mourgoglou, and Xavier Tolsa
Analysis & PDE, 2017, Volume 10, Number 3, Page 559
[8]
Jonas Azzam, Mihalis Mourgoglou, and Xavier Tolsa
Communications on Pure and Applied Mathematics, 2017
[9]
MATTHEW BADGER and STEPHEN LEWIS
Forum of Mathematics, Sigma, 2015, Volume 3
[11]
Kaj Nyström
Mathematische Zeitschrift, 2012, Volume 270, Number 1-2, Page 197
[12]
Niklas L. P. Lundström and Kaj Nyström
manuscripta mathematica, 2009, Volume 129, Number 2, Page 231

Comments (0)

Please log in or register to comment.
Log in